# SDR DL73K991964

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Engine: Pwa JT8D15
- System (JASC): 2410 · Alternator-Generator Drive
- Part: O Ring
- Condition: Deformed
- Location: Nr 1 Engine Csd
- Component: 000001128
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

AT 30 KTS ON TAKEOFF ROLL HAD NR 1 ENG GENERATOR LOW OIL PRESS LIGHT FLICKER FOLLOWED BY GENERATOR KICKING OFF-LINE.  AN ABORT WAS ACCOMPLISHED AND TAXI BACK TO THE GATE.  MTC SERVICED NR 1 ENG CSD.  PERFORMED ENGINE RUN AND FOUND OIL LEAKING FROM CHARGE FILTER AREA ON CSD.  REPLACED O-RING ON CHARGE FILTER HOUSING COVER, P/N 012206891.  PERFORMED ENG RUN/LEAK CHECK.  GENERATOR OPN WAS GOOD.  ACFT WAS RETURNED TO SERVICE.
